Title : ( Rationalized Haar wavelet bases to approximate solution of nonlinear Fredholm integral equations with error analysis )
Authors: majid erfanian , Mortaza Gachpazan , hossein beiglo ,Access to full-text not allowed by authors
Abstract
In this article we approximate the solutions of the nonlinear Fredholm integral equations of the second kind, by the method based on using the properties of RH wavelets and matrix operator. Also, the Banach fixed point theorem guarantees the convergence of the method. Also we get an upper bound for the error. Furthermore, the order of convergence is analyzed. The algorithm to compute the solutions and some numerical examples are also illustrated. The numerical results obtained by our method have been compared with other methods.
Keywords
Nonlinear Fredholm integral equation; Rationalized Haar wavelet; Operational matrix; Fixed point theorem; Error analysis@article{paperid:1048096,
author = {Erfanian, Majid and Gachpazan, Mortaza and Beiglo, Hossein},
title = {Rationalized Haar wavelet bases to approximate solution of nonlinear Fredholm integral equations with error analysis},
journal = {Applied Mathematics and Computation},
year = {2015},
volume = {265},
number = {1},
month = {August},
issn = {0096-3003},
pages = {304--312},
numpages = {8},
keywords = {Nonlinear Fredholm integral equation; Rationalized Haar wavelet; Operational matrix; Fixed point theorem; Error analysis},
}
%0 Journal Article
%T Rationalized Haar wavelet bases to approximate solution of nonlinear Fredholm integral equations with error analysis
%A Erfanian, Majid
%A Gachpazan, Mortaza
%A Beiglo, Hossein
%J Applied Mathematics and Computation
%@ 0096-3003
%D 2015